Forum topic

2 posts / 0 new
Last post
cheryl gordon
Max Plus injection caps

Our hospital switched to the max Plus clear injection caps 3 months ago,  and I have recently received reports of IV's disconnecting.  This occurance has only been in our Chemo department where they use the continuous bottle type infusers.  I have not had any reports from other areas.  Has anyone had similar complaints?  Any ideas?


Shawn H.
Cheryl, Can you explain the


Can you explain the "continuous bottle type infusers"?  I would check your administration sets first in this department that is being used for this particular bottle type infusing.  Does the admin set have a male luer slip instead of a male luer lock?  I've seen this in the past in another situation.  This particular "bottle type" drug came with a generic administration set in the same package which the nurses used to spike the bottle and connect to the patients IV.  However this admin set had a male luer slip tip at the end and occassionally popped off the needleless connectors.  It didn't help with the fact that this "bottle type" drug was extremely slippery and once it got on the connectors it made the connection extremely slippery and occasionally popped off.

The nurses started using a luer lock admin set and the problem quickly disappeared.


Log in or register to post comments